MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.2 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, MIC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.2 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, MIC; STOPCOCK, I.V. SET
Catalog Number B33407
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 118" (300 cm) appx 9.2 ml, transfer set w/anti-siphon valve, 3-way stopcock, microclave®, 0.2 micron filter, luer lock, smallbore bifuse ext where the customer reported that there has been leaking at the filters on and off the last few months.The event occurred during patient involvement/administration of an unspecified chemotherapeutic agent.The product was not reprocessed or re-sterilized prior to use and it was contaminated with biohazard or chemotherapeutic agent.There was patient involvement, and a delay in therapy but no adverse event and no one was harmed as a result of the reported event.
 
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Additional Manufacturer Narrative
Received two (2) used partial list# b33407, 118" (300 cm) appx 9.2 ml, transfer set w/anti-siphon valve, 3-way stopcock, microclave®, 0.2 micron filter, luer lock, smallbore bifuse ext; lot# unknown.The filter was cut from the sample.Residue was observed on the filters showing evidence of a previous leak.The reported complaint of a leak could be confirmed.The returned sample was observed to have residue on the filters showing evidence of a leak.However, during testing a leak could not be replicated.The probable cause could not be determined.A device history lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
118" (300 CM) APPX 9.2 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, MIC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21708458
Report Number9617594-2025-00569
Device Sequence Number13264665
Product Code FMG
UDI-Device Identifier00887709008328
UDI-Public00887709008328
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK
Patient SexUnknown